# SDR MAS2008F00062

- Difficulty date: August 21, 2008
- Submitted: September 15, 2008
- Operation: Air carrier
- Aircraft: N745AM
- Make and model: Boeing 777-2Q8
- Aircraft serial: 32718
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK WAS DETECTED THE OUTBOARD REVERSER OF THE RT ENGINE WITH EXTENDED DAMAGE ON FAN DUCT INNER WALL WITH MATERIAL MISSING OF 70 X 60 INCH BY IMPACT OF THE BOROSCOPE L PLUG, THE ACFT WAS SENT TO HANGAR FOR REVERSER REPLACEMENT WHICH WILL BE SENT AS A SUPPLEMENT.
